# SDR MASA200800172

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 13,143 hours, 8,842 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7174 DEN-SAT.  PILOT DECLARED AN EMERGENCY INBOUND TO SAT DUE TO A SLATS FAIL CAUTION MESSAGE/SLATS FAILURE.  MX RESET SYSTEM, INSPECTED AND FOUND NO FAULTS.
